MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC; DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number K6421 SMN10445098
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdrs 2517506-2019-00249 and 2517506-2019-00250 were filed for the same event.Siemens headquarters support center (hsc) completed the investigation of the discordant, falsely elevated cardiac troponin i (ctni) results.Hsc has reviewed the instrument data and the information provided.No product non-conformance was identified with the assay or analyzer.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.File attachments.
 
Event or Problem Description
Discordant, falsely elevated cardiac troponin i (ctni) results were obtained on patient's samples on a dimension vista 1500 instrument.The results were reported to the physician(s) and questioned.The same samples were processed on the same instrument using the siemens high sensitivity troponin i (tnih) assay after the high ctni results were obtained.The customer indicated the tnih method was being validated.Lower results were obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated ctni results.

Common Device Name
DIMENSION VISTA® CTNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key8722504
Report Number2517506-2019-00248
Device Sequence Number16774909
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Catalogue NumberK6421 SMN10445098
Device Lot Number18318BC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR